# SDR AMTA200700350

- Difficulty date: July 17, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DIFFICULT TO CLOSE FROM OUTSIDE AIRCRAFT.  REMOVED AND REPLACED 4 EA LATCH CAM ROLLERS.  ADJUSTED COCKING PUSHROD IAW 52-11-13-2.  DOOR OPS CHECK NORMAL.  (K)
